MathSciNet Relay Station
MathSciNet bibliographic data
MR2674307 65M99
Qian, Jianliang; Ying, Lexing Fast Gaussian wavepacket transforms and Gaussian beams for the Schrödinger equation. J. Comput. Phys. 229 (2010), no. 20, 7848–7873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement